To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Symplectic integrators fo… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Symplectic integrators for spin systems

Journal article
Authors R. I. McLachlan
Klas Modin
O. Verdier
Published in Physical Review E. Statistical, Nonlinear, and Soft Matter Physics
Volume 89
Issue 6
Pages artikel nr 061301
ISSN 1539-3755
Publication year 2014
Published at Department of Mathematical Sciences, Mathematics
Pages artikel nr 061301
Language en
Links dx.doi.org/10.1103/PhysRevE.89.0613...
https://gup.ub.gu.se/file/146875
Subject categories Mathematical physics

Abstract

We present a symplectic integrator, based on the implicit midpoint method, for classical spin systems where each spin is a unit vector in R-3. Unlike splittingmethods, it is defined for all Hamiltonians and is O(3)-equivariant, i.e., coordinate-independent. It is a rare example of a generating function for symplectic maps of a noncanonical phase space. It yields a new integrable discretization of the spinning top.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?